# SDR ASAA2018102926665

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 10,408 hours, 3,492 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ON WITH M/C RECALL. RESETS WITH M/C RESET. GROUNDED - YES. PERFORMED PFTC BITE, NO FAULTS, PAC LIGHT REMAINS EXTINGUISHED ON RECALL. HAS NO HISTORY.
